MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in e1: the full initial reporter's name is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during intra aortic balloon (iab) therapy there was blood seen in the helium tubing.The iab had been indwelling for 35 days.The iab was replaced with another iab.There was no harm or change in patient status due to this issue.
 
Additional Manufacturer Narrative
Updated fields: b4; b7; d9; g3; g6; h2; h3; h6 type of investigation, investigation findings, investigation conclusion, problem code; h11 corrected fields: d7a; d10; g1 contact person ¿ mfg site the product was returned with the membrane completely unfolded.Blood was observed on the exterior of the iab, between catheter and sheath, inside the inner lumen, extender tubing and extracorporeal tubing.The returned 7.5fr sheath was returned covering the catheter tubing.Five kinks were noticed on the catheter tubing approximately 76.2cm, 70cm, 69.6cm, 68.8cm and 68.3cm from the iab tip.The iab device was returned in two separate pieces, having been cut/torn at the catheter tubing.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and extender tubing was performed, and one leak was found in the inner lumen within the catheter tubing, near the y-fitting.The evaluation confirms the reported failure of a leak.It seems that the inner lumen break was found within a sever catheter tubing kink that could have contributed to the separation, however we are unable to determine when this may have occurred.The insertion was reported to be axillary, which is not the method described in the device instructions for use.This may have contributed to the reported failure.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.The evaluation confirms the reported failure of a leak.It seems that the inner lumen break was found within a sever catheter tubing kink that could have contributed to the separation, however we are unable to determine when this may have occurred.The insertion was reported to be axillary, which is not the method described in the device instructions for use.This may have contributed to the reported failure.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22507958
Report Number2248146-2025-0000376
Device Sequence Number9265381
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000407611(17)270724(11)240724
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000407611
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE, CS300.; UNKNOWN.
Patient Age61 YR
Patient SexMale
Patient Weight87 KG